VOL. 44 · NO. 3 | Fall 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 44 (3), (Fall 2000)
No abstract available
Articles
Sean Cleary
Illinois J. Math. 44 (3), 453-464, (Fall 2000) DOI: 10.1215/ijm/1256060407
KEYWORDS: 20F65, 11B99, 52C23
Arek Goetz
Illinois J. Math. 44 (3), 465-478, (Fall 2000) DOI: 10.1215/ijm/1256060408
KEYWORDS: 37B10, 37B40, 37E05
Ko Honda
Illinois J. Math. 44 (3), 479-495, (Fall 2000) DOI: 10.1215/ijm/1256060409
KEYWORDS: 58A14, 58J10
Sunggeum Hong
Illinois J. Math. 44 (3), 496-515, (Fall 2000) DOI: 10.1215/ijm/1256060410
KEYWORDS: 42B15, 47G10
R. Cowen
Illinois J. Math. 44 (3), 516-519, (Fall 2000) DOI: 10.1215/ijm/1256060411
KEYWORDS: 37E10, 37A35, 37C15, 37F15
Jian-Hua Zheng
Illinois J. Math. 44 (3), 520-530, (Fall 2000) DOI: 10.1215/ijm/1256060412
KEYWORDS: 37F10, 30D05, 37F50
Daniel Dugger
Illinois J. Math. 44 (3), 531-541, (Fall 2000) DOI: 10.1215/ijm/1256060413
KEYWORDS: 13D02, 13D25
Mihail N. Kolountzakis
Illinois J. Math. 44 (3), 542-550, (Fall 2000) DOI: 10.1215/ijm/1256060414
KEYWORDS: 52C22, 41A65, 42B05, 46E30
Faruk F. Abi-Khuzam, Bassam Shayya
Illinois J. Math. 44 (3), 551-555, (Fall 2000) DOI: 10.1215/ijm/1256060415
KEYWORDS: 30D20, 30D35, 42A50
Qi S. Zhang, Z. Zhao
Illinois J. Math. 44 (3), 556-573, (Fall 2000) DOI: 10.1215/ijm/1256060416
KEYWORDS: 58J35, 35B45, 35K05
Atanas Stefanov
Illinois J. Math. 44 (3), 574-592, (Fall 2000) DOI: 10.1215/ijm/1256060417
KEYWORDS: 42B20, 42B15, 42B30
Shun Shimomura
Illinois J. Math. 44 (3), 593-601, (Fall 2000) DOI: 10.1215/ijm/1256060418
KEYWORDS: 34M05, 30D35
J. A. Gifford, A. V. Isaev, S. G. Krantz
Illinois J. Math. 44 (3), 602-618, (Fall 2000) DOI: 10.1215/ijm/1256060419
KEYWORDS: 32M17, 32A07
Angsheng Li, Guohua Wu, Zaiyue Zhang
Illinois J. Math. 44 (3), 619-632, (Fall 2000) DOI: 10.1215/ijm/1256060420
KEYWORDS: 03D25
M. Filaseta, K. Ford, S. Konyagin
Illinois J. Math. 44 (3), 633-643, (Fall 2000) DOI: 10.1215/ijm/1256060421
KEYWORDS: 11C08, 11R09, 12E05
Philippe Jacobs
Illinois J. Math. 44 (3), 644-666, (Fall 2000) DOI: 10.1215/ijm/1256060422
KEYWORDS: 11S40, 14F99, 55N30, 55N35, 57R19
A. L. Bernardis, F. J. Martín-Reyes, M. D. Sarrión Gavilán
Illinois J. Math. 44 (3), 667-680, (Fall 2000) DOI: 10.1215/ijm/1256060423
KEYWORDS: 28D10, 47A35
Dimitrios Betsakos
Illinois J. Math. 44 (3), 681-689, (Fall 2000) DOI: 10.1215/ijm/1256060424
KEYWORDS: 31A15, 30C85
Back Matter
Illinois J. Math. 44 (3), (Fall 2000)
No abstract available
Back to Top